# SDR AALA200802468

- Difficulty date: September 30, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Aircraft time: 29,383 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

INFLIGHT T870/30SEP.  BUR TO DFW.  CREW REPORTED DISCONNECTION OF NR 2 ENGINE GENERATOR DUE TO HIGH CONSTANT SPEED DRIVE OIL PRESSURE.  AUXILIARY POWER UNIT ALSO HAD TO BE SHUT DOWN DUE TO LOW OIL PRESSURE.  LANDED LAS WITHOUT INCIDENT.  REPLACED NR 2 ENGINE CONSTANT SPEED DRIVE CSD, GENERATOR AND OIL COOLER.  SYSTEM GROUND CHECKED NORMAL OPS.
